# SDR USAASB99224

- Difficulty date: September 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N518AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23704
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Row 5 Def
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHL - DURING OVERNIGHT MAINTENANCE CHECK, MAINTENANCE FOUND A SECTION EMERGENCY FLOOR PATH LIGHTING THAT WOULD NOT TEST ON THE RIGHT SIDE OF THE CABIN.  MAINTENANCE TROUBLESHOT AND FOUND BROKEN WIRES AT SEAT ROW 5 DEF.  REPAIRED BROKEN WIRES.  OPERATIONAL CHECK NORMAL.  (M)
